# SDR AALA201707249043

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 2,041 hours, 209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR EMERGENCY EVACUATION SLIDE BUSTLE IS LOOSE.  RESECURED BUSTLE PER AMM 52-11-24.  OPERATIONAL CHECK GOOD.
